# SDR USAA011228

- Difficulty date: September 10, 2001
- Submitted: October 18, 2001
- Operation: Air carrier
- Aircraft: N601AU
- Make and model: Boeing 757225
- Aircraft serial: 22193
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Gouged
- Location: Fuselage
- Part time: 54,736 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND FLOOR SUPPORT GOUGED 1 INCH, BS 640 RBL 16.10.  BURNISHED AREA, ALODINE AND PRIME AREA PER SRM 51-10-06.  (M)
